Aa
A
A
A
Close
Pregnancy Community
72.3k Members
Avatar universal

Brown periods after 2 months of no period

I was on levlen ed for 3 months but then stopped that because I wanted a non-generic brand. Then I had bleeding 3 days after that lasted for 3/4 days after I stopped which I know is normal, however I didn't get my period for two months after. now I have my period and I started the pill brevinor but I have had 2 periods now and they are brown in colour and not red. anyone know if this is normal because I didn't have my period for two months, maybe its just the old blood from that??
2 Responses
Avatar universal
Ask your doctor.
Avatar universal
Is it something bad?
Have an Answer?
Top Pregnancy Answerers
13167 tn?1327197724
Austin, TX
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.